# SDR USAA2011112100007

- Difficulty date: November 13, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 91,200 hours, 32,976 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30011
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C CHECK - AREA OF DELAMINATION ON LEFT UPPER HORIZONTAL STABILIZER SKIN & CORE AT FSS 56 THRU FSS 107 APPROX 12 INCHES FROM LEADING EDGE.  REPAIRED LEFT UPPER HORIZONTAL STABILIZER SKIN & CORE IAW EA 103467.
